# SDR 2007UALA01328

- Difficulty date: April 29, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 67,667 hours, 8,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 2670169M6
- Part serial: UNK
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO RETRACT LANDING GEAR & RTFL DUE TO CAUTION/STATUS MESSAGE.  EXPERIENCED A RECURRENCE OF THIS CONDITION ON 2ND FLIGHT OUT.  *S/D*  ACP TROUBLESHOOTING PER FIM 32-31-00 FOUND ACTUATOR DIMENSIONS OUT.  REPLACED RIGHT BODY GEAR TILT ACTUATOR PER MM 32-13-15.  STILL HAVE PROBLEM.  REPLACED RIGHT BODY GEAR TILT BYPASS VALVE PER MM 32-13-16 AND FUSE PER MM 32-13-24.  READY FOR TEST FLIGHT ON 05MAY07 0700L DEPARTURE.  REPLACED FUSE AND VALVE ASSY, CLEARED CH4616.  SEVERAL GEAR SWINGS ACCOMP.  A/C OK FOR RETURN TO SERVICE.
